# SDR 96UAL900995

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Engine: Pwa JT8D15
- System (JASC): 2710 · Aileron Control System
- Part: Control Wheel
- Condition: Lack Of Lube
- Location: Lt/Rt Cockpit
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TAKEOFF WITH 5 DEGREE FLAPS AILERON CONTROL VERY STIFF TO THE RIGHT WITH 'A' SYSTEM PRESSURE, NORMAL TO THE LEFT.  *S/D*  LUBED CAPTAINS AND FIRST OFFICERS CONTROL WHEEL YOKE SPADES.  CYCLED CONTROL WHEEL TO WORK IN LUBRICANT.  CONTROL WHEEL OPERATES SMOOTHLY.
